Finiteness of the discrete spectrum of some block Toeplitz operators

Israel Feldman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Sufficient conditions are given for the finiteness of the discrete spectrum of the block Toeplitz operator TA generated in the space H2n by self-adjoint matrix function A(t)(|t|=1). These results are obtained by means of theorems concerning the spectrum of a perturbed self-adjoint operators.

Original languageEnglish
Pages (from-to)385-391
Number of pages7
JournalIntegral Equations and Operator Theory
Issue number3
StatePublished - Sep 1993


  • MSC 1991: 47B35, 47A10


Dive into the research topics of 'Finiteness of the discrete spectrum of some block Toeplitz operators'. Together they form a unique fingerprint.

Cite this